# SDR UIEA2021042200965

- Difficulty date: April 23, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 94,089 hours, 20,823 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Clamp
- Part number: J1220608
- Condition: Broken
- Location: Nr 2 Eng Sump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG #2 (D) SUMP LINE HAS 1EA BROKEN CLAMP( REMOVED AND REPLACED D SUMP BROKEN LINE CLAMP PER 79-21-09-400-501-H00 )
